# SDR FDEA201501160204

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,916 hours, 23,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR REQUIRED MULTIPLE OPENINGS & CLOSINGS & SLIDE ARMING & DISARMING TO GET SLIDE ARM LIGHT TO COME ON.   FOUND THE SCREWS LOOSE ON THE AFT GIRT BAR FITTING. TIGHTENED SCREWS AND IAW AMM 25-66-11-2  ,ARMING LIGHT AND PROXIMITY SWITCH OPERATES NORMAL.
